# SDR CA090702002

- Difficulty date: June 28, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 37,291 hours
- Engine: Ge CF680C2B6F
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, CREW OBSERVED A LARGE SECTION OF INBD NR 1 ENG TRANSLATING SLEEVE MISSING.  MX MEASURED DAMAGE AT 65 INCHES BY 13 INCHES.  ACFT FERRIED BACK TO DEPARTURE WHERE MX OBSERVED INNER ACOUSTIC LINER SEGMENT AT 12 O`CLOCK POSITION, MISSING.  SUPPORT BRACKET WAS HEAVILY CRACKED WITH A POTION OF THE BRACKET MISSING.  DAMAGED BRACKET HAS BEEN SENT OUT FOR ANALYSIS.
